On Limit Sets for Geodesics of Meromorphic Connections

Dmitry Novikov, Boris Shapiro, Guillaume Tahar

Research output: Contribution to journalArticlepeer-review

Abstract

Meromorphic connections on Riemann surfaces originate and are closely related to the classical theory of linear ordinary differential equations with meromorphic coefficients. Limiting behavior of geodesics of such connections has been studied by, e.g., Abate and Bianchi (Math Z 282:247–272, 2016) and Abate and Tovena (J Differ Equ 251(9):2612–2684, 2011) in relation with generalized Poincaré-Bendixson theorems. At present, it seems still to be unknown whether some of the theoretically possible asymptotic behaviors of such geodesics really exist. In order to fill the gap, we use the branched affine structure induced by a Fuchsian meromorphic connection to present several examples with geodesics having infinitely many self-intersections and quite peculiar ω-limit sets.
Original languageEnglish
Pages (from-to)55-70
Number of pages16
JournalJournal of Dynamical and Control Systems
Volume29
Issue number1
DOIs
StatePublished - Jan 2023

Fingerprint

Dive into the research topics of 'On Limit Sets for Geodesics of Meromorphic Connections'. Together they form a unique fingerprint.

Cite this